American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(03E02) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Natasha Dobrinen and Stevo Todorcevic. A new class of Ramsey-classification theorems and their applications in the Tukey theory of ultrafilters, Part 2. Trans. Amer. Math. Soc. 367 (2015) 4627-4659.
Abstract, references, and article information   
View Article: PDF

[2] Natasha Dobrinen and Stevo Todorcevic. A new class of Ramsey-classification theorems and their application in the Tukey theory of ultrafilters, Part 1. Trans. Amer. Math. Soc. 366 (2014) 1659-1684.
Abstract, references, and article information   
View Article: PDF

[3] Arthur W. Apter, Stephen C. Jackson and Benedikt Löwe. Cofinality and measurability of the first three uncountable cardinals. Trans. Amer. Math. Soc. 365 (2013) 59-98.
Abstract, references, and article information   
View Article: PDF

[4] René Schipperus. The topological Baumgartner-Hajnal theorem. Trans. Amer. Math. Soc. 364 (2012) 3903-3914.
Abstract, references, and article information   
View Article: PDF

[5] J. Lopez-Abad and S. Todorcevic. A $c_0$-saturated Banach space with no long unconditional basic sequences. Trans. Amer. Math. Soc. 361 (2009) 4541-4560. MR 2506418.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Ioannis Gasparis. Operators on $C(K)$ spaces preserving copies of Schreier spaces. Trans. Amer. Math. Soc. 357 (2005) 1-30. MR 2098084.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] James H. Schmerl. Coloring ${\mathbb R}^n$. Trans. Amer. Math. Soc. 354 (2002) 967-974. MR 1867367.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1